Economics at your fingertips  

A gravity model for foreign re-investment

Jordi Paniagua ()

Economics Bulletin, 2015, vol. 35, issue 1, 627-632

Abstract: This paper broadens the scope of Foreign Direct Investment (FDI) models by deriving a gravity equation for foreign re-investment. Re-investments in foreign subsidiaries are an equally frequent and unstudied phenomenon in international economics. However, previous empirical studies estimate a negative effect of distance. Our framework sets the theoretical ground for this finding and extends gravity's reach within FDI.

Keywords: Foreign Direct Investment; FDI; Re-investment; Gravity Equation (search for similar items in EconPapers)
JEL-codes: F0 F2 (search for similar items in EconPapers)
Date: 2015-03-22
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

Page updated 2019-04-26
Handle: RePEc:ebl:ecbull:eb-14-00788